Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking cetalopram and cymbalta. Feeling tired and difficulty to sleep. Am I having anxiety?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 4 Feb 2013 in Anxiety and Stress
Question: Am not sure if I have anxiety or there is actually something wrong with me
doctor
Answered by Dr. Srikanth Reddy 48 minutes later
Hello,
Thanks for choosing health care magic for seeking help!
I will be more than happy to know some details from you so that we can discuss what is actually wrong with you.
You can provide a detailed account of your medical history mentioning all the complains , onset and progress and any treatment history as of now.
Hope to hear from you soon.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 2 hours later
I was on cetalopram for a month that made me feel tired all time and now on cymbalta I just feel blank in my mind but can't sleep properly
doctor
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears that you are probably having depression and taking treatment for the same. One month citalopram doesn't mean much and the treatment for depression should be taken for at-least 9-12 months. Cymbalta is duloxetine and is a proven anti depressant.
If you are having problem with sleep along with depression symptoms, paroxetine and mirtazapine and good options as they improve sleep along with anti depressant properties. You can also add benzodiazepines to the current therapy. Probably you can discuss these issues with your treating psychiatrist.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case you don’t need any further clarifications, you can close the discussion and rate the answer and review it if possible.
In case if you want to discuss with me directly you can use the link:
WWW.WWWW.WW Wish you a good health!

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 43 minutes later
I think have been suffering from anxiety more
doctor
Answered by Dr. Srikanth Reddy 26 minutes later
Hello,
Thanks for the followup query.
Depression and anxiety have a same etiology and have more or less similar treatments.
As advised in my last section you should ask your psychiatrist to try mirtazapine, paroxetine, benzodiazepine. CBT may also help. In the end exercise and good diet also help a lot.
Biofeedback is also a therapy which can work for you well. Try discussing these things with your psychiatrist.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case you don’t need any further clarifications, you can close the discussion and rate the answer and review it if possible.
In case if you want to discuss with me directly you can use the link:
WWW.WWWW.WW Wish you a good health!

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Mirtazapine

doctor1 MD

My MD has put me on Mirtazapine (50Mg) for sleep. I have frequent ( once every 2 months) A-fib and have had a kidney removed. I have tried it once and don t like it as I had A-fib the morning after.. I used Zoplicone once and much preferred it. What do you suggest?

doctor1 MD

hi, what I'm needing to know is if the mirtazapine I'm taking which is 1/4 of a 7.5 dosage could lower my blood pressure. My blood pressure is usually fairly normal, but when I was checked yesterday at my doctors, she said it was 98, a little low..I'm 36 female, have been pretty healthy all my life, but also, I started taking Biaxin which I was told increases the mitazapine in your system a bit.

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo Clinic, plus 2 neurologists locally and no one can pinpoint her problem. she has had changes in her...

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper medication for her condition or if another antidepressant would be preferable. From my online research it...

doctor1 MD

My right leg has been numb from the knee and below for 3 weeks now since the last 5 days it is swollen, numb, itching and painful.

doctor1 MD

23. 5'3. 115. Right now I am taking prenatals(not pregnant), remeron for insomnia and Zoloft for anxiety. I did not take them last night. And woke up around 6. Went to the bathroom, peed a little but had a hard time peeing. Then when I went back to lay down my heart starting racing, my chest got warm and my body was all tingly. My family does have a history Narcolepsy and anxiety and depressions. I had an episode about a month ago about 6 hours after I got the HPV shot. My heart was racing, my vision was getting black and fuzzy, hard time breathing and this tingly and warm feeling was from head to toe. I hope this helps...

doctor1 MD

Ive been taking 15 mg of mirtazapine for over 2 years and recently added deplin 7.50, feel tingling in arms, hands, legs, feet and burning sensations and started feeling nausea. Wondering if the mirtazapine and deplin together aren t agreeing with me?